Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2020 | Preprint | IST-REx-ID: 7568   OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of the PL-approximation of isomanifolds,” EUROCG 2020. .
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791   OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7962   OA
J. Pach, B. Reed, and Y. Yuditsky, “Almost all string graphs are intersection graphs of plane convex sets,” Discrete and Computational Geometry, vol. 63, no. 4, pp. 888–917, 2020.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905   OA
A. Brown and B. Wang, “Sheaf-theoretic stratification learning from geometric and topological perspectives,” Discrete & Computational Geometry, 2020.
View | DOI | Download (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944   OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed